# SDR SWIA95628

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26974
- Make and model: Swrngn SA227AC
- Aircraft serial: AC664
- Engine: Garrtt TPE33111U
- System (JASC): 2710 · Aileron Control System
- Part: Contl Cables
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CONTROL CHECK, FOUND EXCESSIVE PLAY IN CONTROLS, COPILOT WOULD MOVE WHILE CAPT WOULD REMAIN STATIONARY.  INSPECTED AILERON CABLES FROM CONTROL COLUMN TO BELL CRANK, FOUND NORMAL.  FOUND CABLE TENSION TO BE BELOW, ADJUSTED CABLES TO CORRECT TENSION AND OP CK GOOD.
